# SDR SIMA200224106

- Difficulty date: August 22, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - LEVEL 2 FINDING, GALLEY RAMP SUPPORT CORRODED.  REPLACED GALLEY RAMP SUPPORT IAW EMB 145SRM 51-40-02.  (M)
